# SDR R61A201602040133

- Difficulty date: February 4, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 21,235 hours, 16,715 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Panel
- Part number: 17067451001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FWD CARGO DOOR CUT OUT LOWER SILL ACCESS PLATE STRIP IS CORRODED.  MAINTENANCE R & R FWD CARGO DOOR CUT OUT LOWER SILL ACCESS PLATE STRIP IAW SRM 51-10-02, PN 170-67451-001, PLATE STRIP.
